# SDR ASAA2016100318223

- Difficulty date: October 3, 2016
- Submitted: October 7, 2016
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 29,978 hours, 8,937 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250254010
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE CJ10 HARNESS HAS CHAFFING DAMAGE NEAR 3'OCLOCK STRUT AT HPTACCV ESN896938.  ACFT GROUNDED.  REPAIRED THE HARNESS IAW AMM 70-70-01-350-801-F00. PERFORMED ALL TESTS PER POWERPLANT TEST TABLE PER B737-800 AMM 71-00-00 ALL TESTS PASS.
